# SDR ALG2004F00003

- Difficulty date: February 4, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N2201W
- Make and model: Bell 206B
- Aircraft serial: 3477
- Engine: Allsn 250C20B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Tach Generator
- Part number: 22A690
- Part serial: 3046
- Condition: Inoperative
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF FROM VENICE ROTOR TACH WENT TO ZERO, LOW ROTOR LIGHT ILLUMINATED WITH LOW ROTOR HORN.  RETURNED TO VENICE, LANDED AND NOTIFIED MAINTENANCE AND CUSTOMER.  MAINTENANCE REMOVED AND REPLACED ROTOR TACH GENERATOR.  AC GROUND RUN LEAK CHECKED AND OPS CHECKED GOOD. (SW03200405508)
